# SDR SIMA2020051109002

- Difficulty date: May 9, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 36,956 hours, 32,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14525480603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION, QC FOUND CORROSION ON THE CARGO DOOR FRAME LOWER BEAM (SILL)-C/A-REMOVED AND REPLACED THE CARGO DOOR FRAME LOWER BEAM (SILL) IAW EMB 145 SRM 51-40-02
